Skip to Content

Doxycycline - what will happen if I take 900 mg at one time?

Responses (1)

Marvell 15 Oct 2009

You will definitely experience a lot of the side effects, especially the gastrointestinal side effects.

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Doxycycline Monohydrate:

Loss of appetite; nausea; sensitivity to sunlight; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur when using Doxycycline Monohydrate:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bloody stools; chest pain; dark urine; decreased urination; fever, chills, or sore throat; moderate to severe sunburn; severe diarrhea; severe or persistent headache; stomach pain or cramps; throat irritation; trouble swallowing; unusual bruising or bleeding; unusual joint pain; unusual tiredness; vaginal irritation or discharge; vision changes; yellowing of the skin or eyes.

https://www.drugs.com/sfx/doxycycline-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions